| Model Number |
663-00-36G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
07/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tridentii tritanium cluster60g;702-04-60g; 72235901a; 6.5mm low profile hex screw 25mm;7030-6525;4tud; 6.5mm low profile hex screw 25mm;7030-6525;4tud; size 7 accolade ii 127 deg;6721-0737;56579702; delta v-40 ceramic head 36/+7,5;6570-0-736; 60483901; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
This pi is for the stage 1 revision scheduled to take place (b)(6) 2020.As reported: "patient came in for i&i and [head and poly] exchange.2 weeks later presents to clinic with swelling and increased redness.Scheduled for explant and antibiotic spacer on (b)(6) 2020.Complicating conditions: joint infection.".
Event or Problem Description
This pi is for the stage 1 revision scheduled to take place (b)(6) 2020.As reported: "patient came in for i&i and [head and poly] exchange.2 weeks later presents to clinic with swelling and increased redness.Scheduled for explant and antibiotic spacer on (b)(6) 2020 complicating conditions: joint infection.".
Additional Manufacturer Narrative
Reported event an event regarding infection involving a trident liner was reported.The event was confirmed via clinician review.Method & results -product evaluation and results: the stem, shell, ceramic head and liner were returned for evaluation.Yellow discoloration was noticed on the liner, which is consistent with the absorption of synovial fluid by the device.Nothing else remarkable to report.-medical records received and evaluation: a review of the provided medical information by a clinical consultant indicated: adverse event identified: infection of the left hip after mako primary left tha with stryker implants.Hazards: none clearly related to implant.Conclusion of assessment: a revision surgery was performed for infection with ultimate resection arthroplasty and placement of antibiotic spacer.The infection had no apparent relation to the implant utilized.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.Conclusions: clinician review of the provided medical records confirmed the reported infection event, but it was deemed that none was clearly related to implant.A microbiological assessment was completed and concluded that due to the nature of the organism isolated - susceptible to various modes of sterilisation - and the sterilisation methodology employed by stryker, it's not probable that staphylococcus epidermidis could have originated from the implants.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.